# SDR AALA20120606019

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER IS CRACKED BETWEEN BAYS 2 AND 4.  INSTALLED REPAIR STRAPS AND ANGLES ON RIGHT VAPOR BARRIER AT BAYS 1, 2 AND 4 PER SRM SUP 57-10-10-2R, REPAIR 2.
